Nashine, Hemant KumarAltun, Ishak2020-06-252020-06-252012Nashine H. K., Altun İ. (2012). Fixed point theorems for a pair of mappings satisfying a generalized weakly contractive condition in ordered metric spaces. Hacettepe Journal of Mathematics and Statistics, 41(2), 243 - 253.1303-5010https://hdl.handle.net/20.500.12587/5276NASHINE, HEMANT KUMAR/0000-0002-0250-9172; Altun, Ishak/0000-0002-7967-0554; NASHINE, HEMANT KUMAR/0000-0002-0250-9172Fixed point theorems for a pair of mappings which satisfy the condition of being generalized weakly contractive in complete ordered metric spaces are derived. At the end of the paper, applications of the previous results to new fixed point results of integral type are also shown.eninfo:eu-repo/semantics/closedAccessFixed pointComplete metric spaceAltering distance functionWeakly contractive conditionPartially ordered setFixed point theorems for a pair of mappings satisfying a generalized weakly contractive condition in ordered metric spacesArticle4122432532-s2.0-84866028083Q2137342WOS:000308834600009Q3